# SDR AU961076

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Separated
- Location: T Eng Thrust Rev
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE THRUST REVERSER TRANSFER DRIVE FAIRING ADRIFT IN FAN  EXIT - DAMAGE TO BLOCKER DOORS, OIL FEED LINE AND ONE FUEL VENTDRAIN
